MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS AVALON CL FETAL & MATERNAL PATCH

PHILIPS MEDICAL SYSTEMS AVALON CL FETAL & MATERNAL PATCH
Model Number 989803196341
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information and the complaint is still under investigation.A follow-up report will be submitted upon completion of the investigation.(b)(6).
 
Event or Problem Description
It was reported that the patient developed a tissue injury or skin tear from the fetal monitoring pod, so the pod was removed.The device was in clinical use, patient involvement was reported.
 
Event or Problem Description
It was reported the patient developed a tissue injury or skin tear from the fetal monitoring pod, so the pod was removed.No other clinical information or medical intervention was reported.
 
Additional Manufacturer Narrative
A good faith effort (gfe) was made to obtain additional information on the reported issue and in response it was indicated that there was no pictures of the injury were available.The area of injury was on the lower abdomen, approximately 1.1cm in size with superficial skin loss consisting of dry skin.The injury was in the shape of the hub of the pod.The patient's skin is being assessed daily but no intervention was required, and the injury was expected to heal completely.Based on this information, the reported trauma to the patient's skin does not meet the criteria for serious injury.The customer confirmed that the avalon cl fetal & maternal patch was not checked.The patch was removed by the midwife when the skin injury was observed and thrown away because it was disposable.The customer also confirmed that there was no fault observed in the device and the device was working as intended.The allegation was against the patch and not the device.The patch was not availablefrom customer so no evaluation could be done.Based on the information available and the testing conducted we were unable to replicate the reported problem.The reported problem was not confirmed.

Brand Name
AVALON CL FETAL & MATERNAL PATCH
Common Device Name
AVALON CL FETAL & MATERNAL PATCH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key19172479
Report Number1218950-2024-00293
Device Sequence Number18106859
Product Code FHM
UDI-Device Identifier20884838059324
UDI-Public20884838059324
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number989803196341
Device Catalogue Number989803196341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale
Patient Weight50 KG